Soldier Goes ‘Crazy’ After Allegedly Taking Colorado (Video)


The soldier going gaga after taking Colorado drugs 

 

A dramatic incident has caught the moment a soldier appeared to be going crazy after taking a drug called Colorado.

 

The video of the soldier exhibiting erratic behavior has elicited serious backlash on social media.

 

Many wondered why a soldier would be involving himself in drugs.

 

In the viral video, the soldier could be seen rolling on the ground and acting in an uncontrollabe manner, as eye witnesses tried to calm the situation.

 

An eye witness who made the video was heard saying that the soldier took Colorado. He also suggested that they give him water to reduce the effect of what he took.

 

Reacting to the video, some fans shared their experiences, while some others condemned the soldier for getting involved in such act.

 

Watch the video below;





Source link